# SDR HALA2021081000113

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 41,012 hours, 6,329 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Unsecure
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 UPON LANDING AND NOSE WHEEL TOUCHDOWN ECAM DOOR - AVIONICS DOOR OPENED. CORRECTIVE ACTION: FOUND AVIONICS DOOR HANDLE EXTENDED. INSPECTED DOOR HANDLE AND SECURED. (7721427)
